# SDR AALA202204203907

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 27,483 hours, 5,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MEGAPHONE HANDLE IS LOOSE. REPLACED MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-51.
